# SDR MZZA99149

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2.5 INCH LONG CRACK WAS FOUND ON RIGHT OUTBOARD FOREFLAP NOSE SKIN AT WBL 442.  THE CRACK END WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAPTER 57-50-04 FIG 7.  (M)
